Please use this identifier to cite or link to this item:
Title: Utilización de modelos matemáticos en psicología
Author: Arnau Gras, Jaume
Keywords: Models matemàtics
Mathematical models
Issue Date: 1977
Publisher: Universitat de Barcelona
Note: Reproducció digital del document publicat a:
It is part of: Anuario de Psicología, 1977, vol. 19, p. 5-17
ISSN: 1988-5253
Appears in Collections:Articles publicats en revistes (Psicologia Social i Psicologia Quantitativa)

Files in This Item:
File Description SizeFormat 
12719.pdf443.66 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.